# SDR SIMA20121121003

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,968 hours, 18,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND CORROSION AT FS 319.7 ON THE FLANGE SEGMENT BETWEEN STRINGER 26L AND 27L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR OF THE LOWER FRAME SEGMENT AT FS 319.7 BETWEEN STRINGER 26 LEFT AND 26 RIGHT IAW EO CR-53MR-303.  THE AIRCRAFT WAS RETURNED TO SERVICE.
